Its been awhile since I posted, but still lurk a lot.
Anyway I was put on Cymbalta a few months back. Maybe 3 or 4. I had been on 60 mgs but had to lower the dose because I just could not stay awake even during the day.30 MG worked great and I was shocked and so happy that it actually helped with all my joint pain(except not quite my hip nor the FOG :smile_sniff: But just thankful it helped at all!! I was even able to walk my pup for a few blocks!! Now I can barley get out of bed again,and not because of the pain,but because of these other symptoms especially feeling like I have some kind of flu!
in the past month I think I have been having side effects from taking cymbalta ..or just the weirdest symptoms of Fibro,or the other auto immune diseases. I had gotten hives on my chest, back and head a few months back. The hives on my chest and back went away,but not the ones on my scalp and have just gotten worse. Even with the medicine I was given. I have even began to pick some,especially when my scalp itches. not a good thing to do!! I also think they are infected! The other things that have happened in the past few months is that any cut and not even a large one, or bruise(usually these bruises seem to just appear)do not heal and if it does it takes weeks even months like a cut I had gotten on my leg from shaving over a month and a half ago part of it has had a large scab still there and the other part has become a horrible scar The Dr did see alot of the cuts a few months back, and also we talked about
all the little what seems to be holes in my skin.(really) Kinda like moles but
open!!After having a basel cell carsomna taken off from under my eye,and skin cancer that runs rampid in my family,he had taken a bioposy of a mole that was on my elbow because it had9and still does) all dark pigmented skin around it.The bioposy came back and he called it something ,just not skin cancer,,something that had to do with the Sjogerns I have.NON OF THIS really botherd me until the 16 of july,when something like a bruise appeared on my upper arm. It was a round (what looked like a bruise with a what looked like a scab in the middle. Never hurt to touch like a bruise though.Withen a few days the thing started moving up my arm. At that point I was kind of freaked because I thought of blood poisoning,though no lines just big black and blue marks!! Anyone ever had that??The other symptoms I have had is flu like symptoms and low grade temps in the evening. Still feeling not a lot of joint pain. :smile_regular: Yet!! Then out of no where My foot,and hand have begun to cramp up and than lock up, the pain is awful. I have to try like hell to get my foot and hand moving,and along with all of that I am getting muscle spasms mostly under my breast and along my side though nearer my back. These muscles actually pop out and I can feel a lump. Again the pain is awful. Then there is ...I AM A WALKING :smile_sarcastic: MESS!! The heat . :sun: I can not tolerate it at all. My face turns beat red,and that's when I am not even exerting myself. Last week when this had happened I took a cool shower and even after 30 min. my face was still beat red!! This contiunes to happen along with my scalp burning when I go outside!
Cymbalta really has helped my joint pain,and even has helped the depression I have had for so many months These past few days ,I did some reading on line about
the side effects of this drug. Found out that taking any Naiads aspirin or blood thinners can cause bleeding risks. So I figure that maybe because I take aleve a few times a week for (a side effect I know of... headaches that I still have! ) but can't imagine the little I do take can cause all the unusual spots weird type non hurting bruises and cuts not healing so bad. Then I read that hives are another symptom..GEEZEEEEEEE!! and also sweating, which this heat intolerance I can not handle!! One side effect I do think is from this medication!!! Why would all this happen after being on this med after 3 or4 months???????? It just doesn't seem like after 4 mts I would just begin to exoerience side effects!!!
I get really freaked about
starting new meds, and in the past year I have gained 30 something pounds from taking so much prednisone and eating anything and everything!! Never have I been above 116 lbs!! :smile_confused: Now I am not only afraid of what may be really happening to my body, I stopped cymbalta on Friday july 23 and of course I am beginning to feel somewhat depressed and panicky. I go to the drs on Thursday and am afraid that he will put me on some other medication. I only now will take weight neutral meds and have no idea which meds these are, Anyone know of meds for Fibro, lupus, etc that has a no weight gain side effect or any really scary side effects. Only have looked up one so far which has been Lyrica and no way will I take that. Sorry this was so long. just needed to vent. I THOUGHT I WAS GETTING BETTER Now thinking that other things may be going on besides the medication. And have been thinking of all the pain coming back makes me so afraid that I will again feel like I have lost total control of my body and worse life!!
Post Edited By Moderator (Admin) : 8/23/2010 5:40:43 PM (GMT-6)